when I started having that kind of spotting or period, the doctor told me it was caused by benign tumors in the muscle wall. I used many methods to control that til 20 years later I got cancer and had the whole thing removed. at the time of the cancer diagnosis the doctor gave me progesterone to balance all the extra estrogen we have as PCOS victims and that stopped the cancer bleeding.
because we have so much estrogen in the body, and not enough progesterone to cause a proper period, the menstrual tissue builds up to such an abnormal thickness that the body can't support the weight of it and it tears and falls out. this is what the "clots" are.
Just as a layman's guess, you're pills may not be balanced properly for the extra estrogen you have in your body. I would call the doctor, have the nurse write down the symptoms and ask her to ask the doctor if the pills might need tweeking in estrogen/progesterone balance.
Doctors don't like to give you to much progesterone because it also has bad side effects, but they can find something that works for you if you give them enough feedback so they know they need to keep trying.
Trust in the Lord with all thine heart, and lean not unto thine own understanding. In all they ways, acknowledge Him, and He shall direct thy paths. Proverbs 3:5-6
| current weight: 260.0